# SDR SIMA20190124002

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 44,839 hours, 40,525 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 10053
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL AFTER TAKEOFF LG/LEVER DISAGREE ON EICAS GEAR WOULD NOT RETRACT. C/A-ON INITIAL POWER UP, LG AIR/GND FAIL CAUTION MSG WAS DISPLAYED ON EICAS. CHECKED CMC MSGS IAW AMM 45-45-00. NO RELATED CMC MSGS NOTED. CHECKED LANDING GEAR PROXIMITY SWITCHES IAW AMM 32-63-05. ON GROUND ALL SWITCHES CHECKED GOOD. JACKED A/C IAW AMM 07-10-00. GEAR WOULD NOT RETRACT WHEN TRIED IAW AMM 32-30-00. NOSE LANDING GEAR PROXIMITY SWITCH WAS FOUND FAILED WITH A/C WEIGHT OFF WHEELS. REMOVED AND REPLACED NLG WOW PROX SWITCH IAW AMM 32-63-05. LG AIR/GND FAIL CAUTION MSG NO LONGER DISPLAYED. PERFORMED MULTIPLE LANDING GEAR EXTENSION AND RETRACTION CHECKS IAW AMM 32-30-00. ALL OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED. RAR NOSE LANDING GEAR WOW PROXIMITY SWITCH IAW AMM 32-63-05. PERFORMED MULTIPLE RETRACTION CHECKS IAW AMM 32-30-00. ALL OPS CHECKS GOOD. NO DEFECTS NOTED.
